# SDR SWAA2016080854644

- Difficulty date: July 15, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7510
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 400 - 420, LBL 22.   R & R FLOOR SUPPORT PER SRM AND DWG.
